A generalized hypergeometric system

Hiroyuki Ochiai, Uuganbayar Zunderiya

Research output: Contribution to journalReview article

Abstract

We give a combinatorial formula of the dimension of global solutions to a generalization of Gauss-Aomoto-Gelfand hypergeometric system, where the quadratic differential operators are replaced by higher order operators. We also derive a polynomial estimate of the dimension of global solutions for the case in 3 × 3 variables.

Original languageEnglish
Pages (from-to)285-315
Number of pages31
JournalJournal of Mathematical Sciences (Japan)
Volume20
Issue number2
Publication statusPublished - Dec 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A generalized hypergeometric system'. Together they form a unique fingerprint.

  • Cite this